EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2002, volume 102, articles 2

Logarithmic Sobolev constant for the dilute Ising lattice gas dynamics below the percolation threshold pp. 159-205 Downloads
N. Cancrini and C. Roberto
Concentration results for a Brownian directed percolation problem pp. 207-220 Downloads
B. M. Hambly, James B. Martin and Neil O'Connell
An alternative approach to super-Brownian motion with a locally infinite branching mass pp. 221-233 Downloads
Yongjin Wang
On diffusion approximation with discontinuous coefficients pp. 235-264 Downloads
N. V. Krylov and R. Liptser
Large deviations and support theorem for diffusion processes via rough paths pp. 265-283 Downloads
M. Ledoux, Z. Qian and T. Zhang
Kahane-Khintchine inequalities and functional central limit theorem for stationary random fields pp. 285-299 Downloads
Mohamed El Machkouri
A surprising Poisson process arising from a species competition model pp. 301-309 Downloads
Richard Durrett and Vlada Limic
Structural characterization of taboo-stationarity for general processes in two-sided time pp. 311-318 Downloads
Peter W. Glynn and Hermann Thorisson

2002, volume 102, articles 1

Large deviations and fast simulation in the presence of boundaries pp. 1-23 Downloads
Søren Asmussen, Pascal Fuckerieder, Manfred Jobmann and Hans-Peter Schwefel
Large deviations for squared radial Ornstein-Uhlenbeck processes pp. 25-42 Downloads
Marguerite Zani
Longtime behavior for the occupation time process of a super-Brownian motion with random immigration pp. 43-62 Downloads
Wenming Hong
Perfect simulation for interacting point processes, loss networks and Ising models pp. 63-88 Downloads
Pablo A. Ferrari, Roberto Fernández and Nancy L. Garcia
Elementary divisors and determinants of random matrices over a local field pp. 89-102 Downloads
Steven N. Evans
Regularization of differential equations by fractional noise pp. 103-116 Downloads
David Nualart and Youssef Ouknine
Mean distance of Brownian motion on a Riemannian manifold pp. 117-138 Downloads
Yoon Tae Kim and Hyun Suk Park
Hydrodynamic limit for interacting Ornstein-Uhlenbeck particles pp. 139-158 Downloads
Christel Tremoulet

2002, volume 101, articles 2

Anisotropic contact processes on homogeneous trees pp. 163-183 Downloads
Steven P. Lalley and Thomas M. Sellke
Ergodicity for SDEs and approximations: locally Lipschitz vector fields and degenerate noise pp. 185-232 Downloads
J. C. Mattingly, A. M. Stuart and D. J. Higham
Precise asymptotics for record times and the associated counting process pp. 233-239 Downloads
Allan Gut
On the most visited sites of symmetric Markov processes pp. 241-256 Downloads
Nathalie Eisenbaum and Davar Khoshnevisan
Convergence rates and moments of Markov chains associated with the mean of Dirichlet processes pp. 257-271 Downloads
S. F. Jarner and R. L. Tweedie
Stochastic targets with mixed diffusion processes and viscosity solutions pp. 273-302 Downloads
Bruno Bouchard
Existence and regularity of a weak function-solution for some Landau equations with a stochastic approach pp. 303-325 Downloads
H. Guérin

2002, volume 101, articles 1

Continuum limit for some growth models pp. 1-41 Downloads
Fraydoun Rezakhanlou
Regularity of the diffusion coefficient for lattice gas reversible under Bernoulli measures pp. 43-68 Downloads
Cédric Bernardin
The threshold regime of finite volume bootstrap percolation pp. 69-82 Downloads
R. Cerf and F. Manzo
Probabilistic approach of some discrete and continuous coagulation equations with diffusion pp. 83-111 Downloads
Madalina Deaconu and Nicolas Fournier
Simulation of stochastic integrals with respect to Lévy processes of type G pp. 113-125 Downloads
Magnus Wiktorsson
The set-indexed bandit problem pp. 127-142 Downloads
Giacomo Aletti and Ely Merzbach
Functional limit theorems for U-statistics indexed by a random walk pp. 143-160 Downloads
Patricia Cabus and Nadine Guillotin-Plantard

2002, volume 99, articles 2

Many visits to a single site by a transient random walk in random environment pp. 159-176 Downloads
Nina Gantert and Zhan Shi
Small sets and Markov transition densities pp. 177-194 Downloads
Wilfrid S. Kendall and Giovanni Montana
One-shot coupling for certain stochastic recursive sequences pp. 195-208 Downloads
Gareth O. Roberts and Jeffrey S. Rosenthal
On the existence and uniqueness of solutions to FBSDEs in a non-degenerate case pp. 209-286 Downloads
François Delarue
About boundedness of stable sequences pp. 287-293 Downloads
Michael Braverman
Statistical estimation of nonstationary Gaussian processes with long-range dependence and intermittency pp. 295-321 Downloads
Jiti Gao, Vo Anh and Chris Heyde
Bivariate occupation measure dimension of multidimensional processes pp. 323-348 Downloads
Jean-Marc Bardet

2002, volume 99, articles 1

A constructive approach to Euler hydrodynamics for attractive processes. Application to k-step exclusion pp. 1-30 Downloads
C. Bahadoran, H. Guiol, K. Ravishankar and E. Saada
A leavable bounded-velocity stochastic control problem pp. 31-51 Downloads
Ioannis Karatzas and Daniel Ocone
Truncation and augmentation of level-independent QBD processes pp. 53-80 Downloads
Guy Latouche and Peter Taylor
Integrability of infinite weighted sums of heavy-tailed i.i.d. random variables pp. 81-94 Downloads
Martin P. W. Zerner
Regular variation of GARCH processes pp. 95-115 Downloads
Bojan Basrak, Richard A. Davis and Thomas Mikosch
Weak convergence for the covariance operators of a Hilbertian linear process pp. 117-135 Downloads
André Mas
Poisson limits for U-statistics pp. 137-157 Downloads
André R. Dabrowski, Herold G. Dehling, Thomas Mikosch and Olimjon Sharipov

2002, volume 98, articles 2

Limit theorems for monotonic particle systems and sequential deposition pp. 175-197 Downloads
Mathew D. Penrose
Necessary conditions in limit theorems for cumulative processes pp. 199-209 Downloads
Peter W. Glynn and Ward Whitt
Power tailed ruin probabilities in the presence of risky investments pp. 211-228 Downloads
Vladimir Kalashnikov and Ragnar Norberg
Rates of convergence for the Nummelin conditional weak law of large numbers pp. 229-252 Downloads
J. Kuelbs and A. Meda
A time-reversed representation for the tail probabilities of stationary reflected Brownian motion pp. 253-287 Downloads
Paul Dupuis and Kavita Ramanan
The existence and uniqueness of the solution of an integral equation driven by a p-semimartingale of special type pp. 289-315 Downloads
K. Kubilius
Jumping SDEs: absolute continuity using monotonicity pp. 317-330 Downloads
Nicolas Fournier
How many processes have Poisson counts? pp. 331-339 Downloads
Timothy C. Brown and Aihua Xia

2002, volume 98, articles 1

Ergodicity of one-dimensional resource sharing systems pp. 1-22 Downloads
Enrique Andjel, F. Javier López and Gerardo Sanz
Interacting diffusions in a random medium: comparison and longtime behavior pp. 23-41 Downloads
A. Greven, A. Klenke and A. Wakolbinger
Linear growth for greedy lattice animals pp. 43-66 Downloads
James B. Martin
Prediction with incomplete past of a stationary process pp. 67-76 Downloads
Pascal Bondon
Markov renewal theory for stationary (m+1)-block factors: convergence rate results pp. 77-112 Downloads
Gerold Alsmeyer and Volker Hoefs
Random Markov-self-similar measures pp. 113-130 Downloads
Jin-Rong Liang
Pathwise uniqueness for a SDE with non-Lipschitz coefficients pp. 131-149 Downloads
J. M. Swart
Ruin probability for Gaussian integrated processes pp. 151-174 Downloads
Krzysztof Debicki
Page updated 2025-04-03